zbMATH — the first resource for mathematics

On the relation between ordinary and stochastic differential equations. (English) Zbl 0131.16401

Full Text: DOI
[1] Ito, K., Mem. amer. math. soc., 4, (1951)
[2] Doob, J.L., Stochastic processes, (1953), John Wiley New York · Zbl 0053.26802
[3] Berman, S., Zeit, wahrscheinlichkeitstheorie, 1, 247-250, (1963)
[4] Levy, P., Processus stochastique et mouvement brownien, (1948), Gauthier-Villars Paris
[5] Loève, M., Probability theory, (1963), Van Nostrand Princeton, N.J · Zbl 0108.14202
[6] Ito, K., Lectures on stochastic processes, (1961), Tata Institute Bombay
[7] Ito, K., Nagoya math. J., 3, 55-65, (1951)
[8] Maruyama, G., rend. circ. mat. Palermo, ser. 2, 4, 48-49, (1955)
[9] Coddington, E.A.; Levinson, N., Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.